Follow
Prof. Mohammad Ashraf
Prof. Mohammad Ashraf
Ex-Dean, F/O Science and Ex-Chairman, D/O Mathematics, Aligarh Muslim University
Verified email at amu.ac.in - Homepage
Title
Cited by
Cited by
Year
On commutativity of rings with derivations
M Ashraf, N Rehman
Results in mathematics 42, 3-8, 2002
2332002
Some commutativity theorems for rings with generalized derivations
M Ashraf, A Ali, S Ali
Southeast Asian Bull. Math 31 (3), 415-421, 2007
1882007
On derivation and commutativity in prime rings
M Ashraf
East West Math 3 (01), 87-91, 2001
1762001
On strong commutativity preserving mappings
Q Deng, M Ashraf
Results in Mathematics 30, 259-263, 1996
961996
Nitrogen fixation associated with roots of Kallar grass (Leptochloa fusca L. Kunth)
Y Zafar, M Ashraf, KA Malik
Nitrogen Fixation with Non-Legumes: The Third International Symposium on …, 1986
931986
On Generalized Derivations of Prime Rings.
M Ashraf, A Ali, R Rani
Southeast Asian Bulletin of Mathematics 29 (4), 2005
842005
Quantum codes from cyclic codes over .
M Ashraf, G Mohammad
Quantum Information Processing 15 (10), 2016
822016
Quantum codes from cyclic codes over F3 + vF3
M Ashraf, G Mohammad
International Journal of Quantum Information 12 (06), 1450042, 2014
752014
On derivations in rings and their applications
M Ashraf, S Ali, C Haetinger
The Aligarh Bull of Math 25 (2), 79-107, 2006
732006
On Lie ideals and Jordan left derivations of prime rings
M Ashraf
Archivum Mathematicum 36 (3), 201-206, 2000
682000
Construction of quantum codes from cyclic codes over Fp+ vFp
M Ashraf, G Mohammad
International Journal of Information and Coding Theory 3 (2), 137-144, 2015
622015
On Lie Ideals and Generalized (θ Φ Φ)-Derivations in Prime Rings
M Ashraf, A Ali, S Ali
Communications in Algebra 32 (8), 2977-2985, 2004
612004
Effective zakat distribution: highlighting few issues and gaps in Kedah, Malaysia
MA Al Haq, NBA Wahab
Al-Iqtishad: Jurnal Ilmu Ekonomi Syariah 9 (2), 259-288, 2017
592017
On Jordan ideals and left (θ, θ)‐derivations in prime rings
SMA Zaidi, M Ashraf, S Ali
International Journal of Mathematics and Mathematical Sciences 2004 (37 …, 2004
592004
Quantum codes over Fp from cyclic codes over Fp[u, v]/<u2 − 1, v3v, uvvu>
M Ashraf, G Mohammad
Cryptography and Communications 11, 325-335, 2019
562019
Fake news classification bimodal using convolutional neural network and long short-term memory
A Abdullah, M Awan, M Shehzad, M Ashraf
Int. J. Emerg. Technol. Learn 11, 209-212, 2020
552020
On (σ, τ)-derivations of prime near-rings-II
M Ashraf, S Ali
Sarajevo J. Math 4 (16), 2330, 2008
55*2008
On Jordan generalized derivations in rings
M Ashraf, N Rehman
Math. J. Okayama Univ 42 (2000), 7-9, 2000
532000
Salt tolerance of some potential forage grasses from Cholistan desert of Pakistan
M Ashraf, M Hameed, M Arshad, Y Ashraf, K Akhtar
Ecophysiology of high salinity tolerant plants, 31-54, 2006
522006
On generalized Jordan left derivations in rings
M Ashraf, S Ali
Bull. Korean Math. Soc 45 (2), 253-261, 2008
492008
The system can't perform the operation now. Try again later.
Articles 1–20